# SDR CALA2014043090937

- Difficulty date: April 27, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 70,668 hours, 25,873 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EMERGENCY EXIT LIGHT INOPERATIVE.  JUST FWD OF PRESS RELIEF VLVS.   RE LAMPED SLIDE LIGHT L568, NO HELP.  REPLACED POWER SUPPLY M735 AT SEAT ROW 29ABC, NO HELP.  SUSPECT LIGHT ASSEMBLY, WDM33-51-14,IPC33-51-06-005 ITEM 320.  REPLACED POWER SUPPLY IAW WDM 33-51-14.  ALL EMERGENCY LIGHTS WORK, ABOVE LOCATION 29ABC.
